# SDR CA990907038

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Brushes
- Condition: Worn
- Location: Mlg Motor
- Component: Bosch, 1711920MO27M
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WOULDN'T COME UP.  CIRCUIT BREAKER DID NOT TRIP.  WARNING HORN WENT OFF WHEN MANIFOLD PRESSURE AT 15.  NOTICED NOSE GEAR PARTIALLY DOWN IN MIRROR.  CYCLED GEAR A FEW TIMES, GEAR CAME DOWN AND LOCKED SHOWING GREEN LIGHT.
